Artykuły w formacie PDF dostępne są dla subskrybentów, którzy zapłacili za dostęp online, po podpisaniu licencji Licencja użytkownika instytucjonalnego. Czasopisma do 2009 są ogólnodostępne (bezpłatnie).

Reducing the number of periodic points in the smooth homotopy class of a self-map of a simply-connected manifold with periodic sequence of Lefschetz numbers

Tom 107 / 2013

Grzegorz Graff, Agnieszka Kaczkowska Annales Polonici Mathematici 107 (2013), 29-48 MSC: Primary 37C25, 55M20; Secondary 37C05. DOI: 10.4064/ap107-1-2

Streszczenie

Let $f$ be a smooth self-map of an $m$-dimensional ($m\geq 4$) closed connected and simply-connected manifold such that the sequence $\{L(f^n)\}_{n=1}^{\infty}$ of the Lefschetz numbers of its iterations is periodic. For a fixed natural $r$ we wish to minimize, in the smooth homotopy class, the number of periodic points with periods less than or equal to $r$. The resulting number is given by a topological invariant $J[f]$ which is defined in combinatorial terms and is constant for all sufficiently large $r$. We compute $J[f]$ for self-maps of some manifolds with simple structure of homology groups.

Autorzy

  • Grzegorz GraffFaculty of Applied Physics and Mathematics
    Gdańsk University of Technology
    Narutowicza 11/12
    80-233 Gdańsk, Poland
    e-mail
  • Agnieszka KaczkowskaFaculty of Applied Physics and Mathematics
    Gdańsk University of Technology
    Narutowicza 11/12
    80-233 Gdańsk, Poland
    e-mail

Przeszukaj wydawnictwa IMPAN

Zbyt krótkie zapytanie. Wpisz co najmniej 4 znaki.

Przepisz kod z obrazka

Odśwież obrazek

Odśwież obrazek